# SDR JR2R2011114100563

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 601R35060
- Condition: Gouged
- Location: Cargo Door
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DAMAGED AT HANDLE CUTOUT.  REPAIRED HANDLE HOUSING ON AFT CARGO DOOR IAW RO CRJ9-52-0462 AS ON WO 1007307-8300-0008 AND WO 711014235.
